# SDR FDEA202305040803

- Difficulty date: May 4, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25133
- Aircraft time: 54,979 hours, 25,874 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: AS150528A0032
- Condition: Unknown
- Location: N/A
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

PDIS  959     21-30  9546     03MAY23  IND  OPEN  U  AT FL 350 WE RECEIVED A CABIN ALT MASTER WARNING  AND EICAS WARNING.  CABIN ALT WAS AT 10,000 FT.  COMPLIED WITH QRH.  CABIN ALT CLIMBED TO 11,000 FT  BEFORE WE WERE ABLE TO DESCEND.  AROUND FL 180  CABIN ALT LIGHT WENT OUT.  ***EMERGENCY DECLARED***  1  SHGN 03MAY23 22:17   IND U  NRR: NO REFERENCE REQUIRED  AFTER ACFT BLOCKED IN OPENED BOTH PACK BAYS AND  FOUND BOTH PACK DISCHARGE DUCTS ORANGE BOOTS  DISLODGED FROM DUCTING.    PART 03MAY23 22:23   IND U  IDENTIFIED PARTS  HOSE  MPN: AS1505-28A0032        CPN: 2113640  QTY: 2    PART 03MAY23 22:23   IND U  ORDER PART  MPN: AS1505-28A0032        CPN: 2113640  QTY: 2  MSN: 2147651   AMM: 21-51-00                                                                     REMOVED AND REPLACE R/H PACK BAY AND L/H  PACK BAY                                ORANGE PACK SUPPLY BOOTS  REF 757 AMM 21-51-00 AND                                21-51-10-4.  OPS  AND LEAKS CHECKS GOOD REF                                       21-31-00-5. A/C OK FOR SERVICE.                                                             AS AN SDR ITEM, PARTS WERE A TL 0 - BOTH                                LH AND RH SUPPLY BOOT P/N'S  WERE AS1550-28A0032                                  (HOSE) , CPN 2113640
